MAUDE Adverse Event Report: BIOMET 3I NARROW RIGHT ANGLE SQUARE DRIVER TIP 24MM; DENTAL DRIVER

BIOMET 3I NARROW RIGHT ANGLE SQUARE DRIVER TIP 24MM; DENTAL DRIVER
Catalog Number RASQ3N
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A2: age and date of birth unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported that the rasq3n fracture of the tip, doctor was able to finish the procedure.
 
Additional Manufacturer Narrative
Zimvie received one (1) rasq3n, (narrow right angle square driver tip 24mm) for evaluation.Visual evaluation of the as returned device identified the driver with signs of use, and was fractured at the iso-latch region.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1276858.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1276858 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture¿.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rmf rm-00210-haz rev.5, the most likely root cause determined from the investigation is incorrect techniques used.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NARROW RIGHT ANGLE SQUARE DRIVER TIP 24MM
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20880863
Report Number0001038806-2024-02880
Device Sequence Number15396763
Product Code NDP
UDI-Device Identifier00844868015314
UDI-Public(01)00844868015314(17)340127(10)1276858
Combination Product (Y/N)N
Initial Reporter CountryUY
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRASQ3N
Device Lot Number1276858
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic